# SDR A6WA201643960

- Difficulty date: May 31, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 29,862 hours, 28,849 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE WARNING OCCURRED AT GATE.  RAMP VERIFIED SMOKE PRESENT IN CARGO BAY WHEN OPENING DOOR.
